MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 5
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a 70 yo male patient, initial right knee implanted on (b)(6) 2015, underwent a revision procedure on (b)(6) 2024, approximately 9 years post the initial procedure.The patient presented with complaints of pain.The submitted report indicated the patient had a loose femur and recalled poly.The recalled poly and patella component were replaced.X-ray images were provided.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No product return for analysis anticipated.Due to recall hospital will not release.Images of the devices were provided.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 2937068 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.3840208 200-02-38 - three peg patella 38mm.2841608 02-012-35-5011 - logic tibia ps mod insrt sz 5 11mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely due to the reported pain, and possibly femoral loosening.Prosthesis wear is a potential contributing factor but likely an incidental finding.Failure of the cement used to secure the implants to the respective bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Possible causes for polyethylene damage include malalignment between implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the pain, prosthesis wear and femoral loosening could not be determined as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18654648
Report Number1038671-2024-00167
Device Sequence Number8276832
Product Code JWH
UDI-Device Identifier10885862001269
UDI-Public10885862001269
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2021
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 5
Device Catalogue Number02-010-01-0350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/14/2025
Date Device Manufactured10/17/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight108 KG